Follow
Anna Zatorska-Goldstein
Anna Zatorska-Goldstein
Verified email at mimuw.edu.pl - Homepage
Title
Cited by
Cited by
Year
Gradient regularity for elliptic equations in the Heisenberg group
G Mingione, A Zatorska-Goldstein, X Zhong
Advances in Mathematics 222 (1), 62-129, 2009
872009
Existence of renormalized solutions to elliptic equation in Musielak–Orlicz space
P Gwiazda, I Skrzypczak, A Zatorska-Goldstein
Journal of Differential Equations 264 (1), 341-377, 2018
792018
Very weak solutions of nonlinear subelliptic equations
A Zatorska-Goldstein
Ann. Acad. Sci. Fenn. Math 30 (2), 407-436, 2005
682005
Fully anisotropic elliptic problems with minimally integrable data
A Alberico, I Chlebicka, A Cianchi, A Zatorska-Goldstein
Calculus of Variations and Partial Differential Equations 58 (6), 186, 2019
412019
Well-posedness of parabolic equations in the non-reflexive and anisotropic Musielak–Orlicz spaces in the class of renormalized solutions
I Chlebicka, P Gwiazda, A Zatorska-Goldstein
Journal of Differential Equations 265 (11), 5716-5766, 2018
372018
Parabolic equation in time and space dependent anisotropic Musielak–Orlicz spaces in absence of Lavrentiev's phenomenon
I Chlebicka, P Gwiazda, A Zatorska–Goldstein
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (5), 1431-1465, 2019
342019
On polyharmonic maps into spheres in the critical dimension
P Goldstein, P Strzelecki, A Zatorska-Goldstein
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (4), 1387-1405, 2009
292009
Elliptic problems with growth in nonreflexive Orlicz spaces and with measure or L1 data
I Chlebicka, F Giannetti, A Zatorska-Goldstein
Journal of Mathematical Analysis and Applications 479 (1), 185-213, 2019
262019
Higher integrability of very weak solutions of systems of p (x)-Laplacean type
V Bögelein, A Zatorska-Goldstein
Journal of mathematical analysis and applications 336 (1), 480-497, 2007
222007
Wolff potentials and local behaviour of solutions to measure data elliptic problems with Orlicz growth
I Chlebicka, F Giannetti, A Zatorska-Goldstein
arXiv preprint arXiv:2006.02172, 2020
192020
Renormalized solutions to parabolic equations in time and space dependent anisotropic Musielak–Orlicz spaces in absence of Lavrentiev's phenomenon
I Chlebicka, P Gwiazda, A Zatorska-Goldstein
Journal of Differential Equations 267 (2), 1129-1166, 2019
162019
Regularity for minimizers of functionals with nonstandard growth by A-harmonic approximation
J Habermann, A Zatorska–Goldstein
NoDEA: Nonlinear Differential Equations and Applications 15 (1), 169-194, 2008
162008
On elliptic and parabolic systems with x‐dependent multivalued graphs
P Gwiazda, A Zatorska‐Goldstein
Mathematical methods in the applied sciences 30 (2), 213-236, 2007
162007
Generalized superharmonic functions with strongly nonlinear operator
I Chlebicka, A Zatorska-Goldstein
Potential Analysis 57 (3), 379-400, 2022
152022
Stability of quasiminimizers of the p‐Dirichlet integral with varying p on metric spaces
OE Maasalo, A Zatorska–Goldstein
Journal of the London Mathematical Society 77 (3), 771-788, 2008
152008
A compactness theorem for weak solutions of higher-dimensional H-systems
P Strzelecki, A Zatorska-Goldstein
152004
Wolff potentials and measure data vectorial problems with Orlicz growth
I Chlebicka, Y Youn, A Zatorska-Goldstein
Calculus of Variations and Partial Differential Equations 62 (2), 64, 2023
122023
Elliptic problems in the Orlicz setting without growth restrictions with measure or L1 data
I Chlebicka, F Giannetti, A Zatorska-Goldstein
J. Math. Anal. Appl 479 (1), 185-213, 2019
92019
Matematyka dla przyrodników i in¿ynierów
DA McQuarrie, P Goldstein, A Zatorska-Goldstein
Wydawnictwo Naukowe PWN, 2006
92006
On the regularity of p-harmonic functions in the heisenberg group
G Mingione, ZG Anna, X Zhong
Bollettino dell'Unione Matematica Italiana 1 (1), 243-253, 2008
62008
The system can't perform the operation now. Try again later.
Articles 1–20